# SDR SWAA2022030746176

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,958 hours, 9,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 867 CORNER OF WASTE TANK COMPARTMENT SUPPORT ANGLE IS CRACKED / REPLACED AFT PIT STA 867 CORNER WASTE TANK COMPARTMENT SUPPORT ANGLE WITH NEW AFT PIT STA 867 CORNER WASTE TANK COMPARTMENT SUPPORT ANGLE P/N 149A8109-114 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 ATAG A35629
